# SDR CA060313004

- Difficulty date: March 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 22,253 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032776
- Condition: Chafed
- Location: Hyd System
- Component: Hydraulic Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM LEFT ENGINE COMPARTMENT.  PRESSURE LINE FROM HYD PUMP TO FIREWALL FOUND CHAFED AND LEAKING.  LINE WAS CHAFED ON A UNION FITTING ON THE OIL TANK IN A "OUT OF VIEW" AREA.  LINE REPLACED, GEAR SWINGS CARRIED OUT, HYD RESEVOIR TOPPED UP AND AIRCRAFT RETURNED TO SERVICE.
